I have been on Symbicort aprx. 5 months and my tongue is so sore I cannot eat a lot of foods. Even catsup burns badly. what can I do?
See your Dr. Drugs like Symbicort have a steroid in them and this can cause yeast to grow on the tongue leading to a condition caused thrush which can cause the tongue to very very sore and may have white patches that bleed when you try to scrape them off. There are antifungal meds like Nystatin swish and swallow that can help if this is what is happening to you.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2012 • 5 answers
Updated 4 Dec 2011 • 2 answers
Updated 2 Sep 2013 • 4 answers
Updated 26 Aug 2016 • 3 answers
Updated 18 Jun 2014 • 1 answer